| Model Number |
PB1018 |
| Medical Device Problem Code |
Gradient Increase (1270)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/10/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
product analysis: the valve remains implanted; therefore, no product analysis can be performed. conclusion: without return of the product, no definitive conclusions could be drawn regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that approximately three years and eight months after implant of this transcatheter pulmonary bioprosthetic valve (tpbv), a second tpbv was implanted, valve-in-valve due to moderate to severe right ventricle (rv) dilation with depressed systolic function and increased rv pressure and a mean pulmonary valve gradient of 44 mm hg.No additional adverse patient effects were reported.